A 30-second ad published this month by New York-Presbyterian Hospital promotes the medical center’s pediatric services, specifically in treating myocarditis in children.
The video, which transitions between live-action footage and animation, is titled, “Pediatric Patient Story” and involves a young girl named Suri.
“I’ve been into fashion since I can remember,” begins Suri. “But one day, I had a stomachache so bad I didn’t want to do anything.
“The team at New York-Presbyterian said it was actually my heart. It was severely swollen – something called ‘myocarditis.’ But doctors gave me medicines and used machines to control my heartbeat. They saved me. So now I can become the next great fashion designer.”
The ad ends with the caption “Stay Amazing” and fades to the NewYork-Presbyterian logo.
Myocarditis is a hallmark side effect of the COVID-19 injections which even the Centers for Disease Control and Prevention (CDC) was forced to address. The public health agency says it is “actively monitoring reports” of myocarditis and pericarditis, which primarily affect younger males, though it claims that reports are rare.
Annual reports of vaccine-induced myocarditis have historically been low, with the Vaccine Adverse Events Reporting System (VAERS) showing less than 200 reported cases for any given year. In 2021, that number jumped to 29,410 and 22,999 for January through September 2nd of this year.
An Oxford study published last month in the American Heart Association’s journal Circulation found that young men under the age of 40 are significantly more at risk of developing myocarditis following a second dose of the mRNA COVID-19 injection than COVID-19 itself.
“Overall, the risk of myocarditis is greater after SARS-CoV-2 infection than after COVID-19 vaccination and remains modest after sequential doses including a booster dose of BNT162b2 mRNA vaccine,” the study’s authors conclude. “However, the risk of myocarditis after vaccination is higher in younger men, particularly after a second dose of the mRNA-1273 vaccine.”
According to the Epoch Times, this is “the first study that has acknowledged that people are actually dying from vaccine-induced myocarditis.”
Notwithstanding this admission, the CDC continues to maintain that the “known risks of COVID-19 illness and its related, possibly severe complications, such as long-term health problems, hospitalization, and even death, far outweigh the potential risks of having a rare adverse reaction to vaccination, including the possible risk of myocarditis or pericarditis.”